MathSciNet Relay Station
MathSciNet bibliographic data
MR2059392 65M60
Kutluay, S.; Esen, A.; Dag, I. Numerical solutions of the Burgers' equation by the least-squares quadratic B-spline finite element method. J. Comput. Appl. Math. 167 (2004), no. 1, 21–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement